# SDR UPS96806068

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713N1
- Condition: Corrosion
- Location: Fs 190-450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION BULGES ON FUSELAGE BELLY SKIN FS 190 TO 450.  REPLACED BELLY SKIN PANEL PER DRAWING NR 5755271.
